# SDR FDEA200812115121

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,005 hours, 30,431 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 651724024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT ACTUATOR MOUNTING BRACKETS BOTH INBD AND OTBD ON WING SIDE ARE CRACKED AT WS 635.  REMOVED AND REPLACED INBD AND OTBD NR 7 SLAT ACTUATOR MOUNTING BRACKETS AND STEEL DOUBLERS IAW FEDEX EA 7-5750-126869, WINGS, RT NR 7 SLAT STA 281.4 AND 288.6 ACTUATOR SUPPORT RIB, REPAIR OF STIFFENER AND DOUBLER CRACKS PER SB 727-57-130.
